# SDR SWIA201642340

- Difficulty date: June 16, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 37,061 hours, 33,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY THRESHOLD HAS CORROSION AT FWD AND AFT CUPS.  INSTALLED FWD AND AFT PAX DOOR ENTRY THRESHOLD CUP IAW SRM.
